JournalsrmiVol. 27, No. 2pp. 645–732

Multi-parameter Carnot-Carathéodory balls and the theorem of Frobenius

  • Brian Street

    University of Wisconsin, Madison, USA
Multi-parameter Carnot-Carathéodory balls and the theorem of Frobenius cover
Download PDF

Abstract

We study multi-parameter Carnot-Carathéodory balls, generalizing results due to Nagel, Stein and Wainger in the single parameter setting. The main technical result is seen as a uniform version of the theorem of Frobenius. In addition, we study maximal functions associated to certain multi-parameter families of Carnot-Carathéodory balls.

Cite this article

Brian Street, Multi-parameter Carnot-Carathéodory balls and the theorem of Frobenius. Rev. Mat. Iberoam. 27 (2011), no. 2, pp. 645–732

DOI 10.4171/RMI/650